| Model Number |
SP-4094-002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.
Event or Problem Description
It was reported that during a vena cava filter retrieval procedure, the sheath or valve component was allegedly detached.It was further reported that there was a difficulty in retracting the device thru the introducer sheath or removing from the patient.There was no reported patient injury.